# SDR SFOA201607290001

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,722 hours, 4,584 cycles
- Engine: Hnywl TFE73120
- Engine time: 5,605 hours, 4,391 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 30714374
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE AT CRUISE FLIGHT, THE RT ENGINE CHIP DETECTOR ANNUNCIATOR ILLUMINATED, ALL OTHER ENGINE PARAMETERS WERE NORMAL.  AFM PROCEDURES WERE FOLLOWED AND A PRECAUTIONARY AND SAFE LANDING WAS MADE.  THE ENGINES WERE SHUTDOWN AND THE ACFT TURNED OVER TO MAINTENANCE.  AFTER FINDING NO METAL DEBRIS ON THE DETECTOR, IN THE FILTER OR TRANSFER GEARBOX AND THE ANNUNCIATOR EXTINGUISHED A TEST RUN OF THE ENGINE WAS MADE AND AFTER 5 MINUTES THE ANNUNCIATOR AGAIN ILLUMINATED.  THE CAUSE OF THE ILLUMINATION WAS DETERMINED TO BE A FAULTY MAGNETIC CHIP DETECTOR.  A NEW PART WAS PROCURED, INSTALLED AND THE ACFT RETURNED TO SERVICE AFTER A SUCCESSFUL TEST RUN OF THE ENGINE.
